NUROFEN EXPRESS CAPLET 342MG IBUPROFEN LYSINEFor over 50 years? Nurofen has provided millions of people with fast? effective pain relief. Nurofen Express is a fast acting pain and fever relief. Contains 200mg Ibuprofen.Product FeaturesTargets Pain in 10 minutesProvides Effective relief for painRelieves feverReduces inflammationContains ibuprofen lysineIngredientsIbuprofen 200mg? Contains no gluten? wheat or lactose? Contains no preservatives? Contains sucroseDirectionFor oral administration and short-term use only.Adults? the elderly and children aged 12 years and older: Swallow 1 or 2 caplets with water? up to three times a day as required.Leave at least 4 hours between doses.Do not exceed 6 caplets in 24 hoursDo not give to children under 12 yearsIf symptoms persist or worsen? if new symptoms occur? of it the product is required for more than 3 days? consult a doctor.
Subscribe to our newsletter
A short sentence describing what someone will receive by subscribing